# SDR AALA20150719006

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 11,262 hours, 4,416 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED & LANDING UNEVENTFUL.  DURING CLIMB OUT AFTER CTR FUEL TANK WAS EMPTY, CREW NOTICED A FUEL IMBALANCE WITH LT MAIN TANK 8.5 & RT MAIN 7.1.  ACCOMPLISHED FUEL TRANSFER BETWEEN TANKS, CHECKED NORMAL, NO EVIDENCE OF FUEL MIGRATION NOTED.  ACCOMPLISHED FUEL STICK READINGS & FUEL QTY CHECKS NORMAL IAW FUELING MANUAL MM 28-22-00, NO PRIOR HISTORY.
